| Catalog Number |
3910-900-093 |
| Medical Device Problem Codes |
Break (1069); Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the needle tip broke which delayed the case 20-30 minutes.X-ray was brought in to find the broken tip.There weas no medical intervention or adverse effects to patient.
Additional Manufacturer Narrative
Alleged failure: incident occurred on (b)(6) 2025, case was delayed 20-30min to bring in xray to find broken tip, no medical intervention.Details: needle tip broke, delayed case, no adverse effects to patient.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: 1) use of excessive force, 2) attempt to pass through thick tissue or bone, 3) excessive tissue loaded into jaws, 4) attempt to load or pass incompatible suture, 5) technique error.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
Event or Problem Description